Title of article :
A Study on Harmonic Univalent Function with (p, q)-Calculus and Introducing (p, q)-Poisson Distribution Series
Author/Authors :
Canbulat ، Adnan Institute of Science - Dicle University , Sakar ، Fethiye Müge Department of Management - Faculty of Economics and Administrative Sciences - Dicle University
From page :
1
To page :
18
Abstract :
Looking at the history of fractional derivatives, it can be clearly seen that various generalizations have been presented for it regularly by researchers. Perhaps, in the meantime, the derivative of the q-fraction has received more attention due to the provision of discrete space and the entry of the computer into the computing scene. But recently, a new generalization has been presented for the q-derivative, namely (p, q)-derivative. In this research, we intend to define the (p, q)- Poisson distribution of harmonic functions by using (p, q)-derivatives. Some numerical result provided for (p, q)-analogue to make our presentation more objective. Also, we defined (p, q)-analogue of exponential function, then we use it to express the (p, q)-Poisson distribution. By that, we will check the conditions of Poisson distribution for two subclasses of harmonic univalent functions
Keywords :
(p , q) , Calculus , (p , q) , Poisson distribution , (p , q) , Harmonic Function , Complex Harmonic Function
Journal title :
Journal of Mathematical Extension(IJME)
Journal title :
Journal of Mathematical Extension(IJME)
Record number :
2755158
Link To Document :
بازگشت